# SDR SWAA2014082531101

- Difficulty date: August 23, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,861 hours, 24,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D198401
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR LOOSE.  SECURED GIRT BAR IAW MM.
